# SDR 200709061

- Difficulty date: September 3, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N632RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000050
- Aircraft time: 7,819 hours, 5,033 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10018582
- Part serial: 0106
- Condition: Failed
- Location: A/C Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 7509 IAD TO ROC ON DESCENT THE CREW SMELLED A BURNING ODOR.  FLIGHT ATTENDANTS CONFIRMED A BURNING ODOR IN THE CABIN.  CREW SHUT OFF THE RECIRCULATION FANS AND DECLARED AN EMERGENCY.  SHORTLY AFTER THE RECIRCULATION FANS WERE SHUT OFF THE SMELL WENT AWAY FOLLOWED BY A -PACK 2 FAIL- EICAS MESSAGE A SHORT TIME LATER.  CREW RAN THE QRH PROCEDURE AND TURNED THE NR 2 PACK OFF.  FLIGHT LANDED UNEVENTFULLY.  MAINTENANCE REPLACED THE NR 2 PACK ACM AND HEAT EXCHANGER.
